MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3349
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that six (6) non-dehp high flow rate extension sets leaked during patient use.It was further reported that two (2) of the six (6) sets "broke completely off from the connection sight".The other four (4) leaks were not further specified.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : two (2) actual devices and one (1) companion sample were received for evaluation.Visual inspection of the devices identified 1 actual device where the tubing and luer lock were separated; no issues found during visual inspection of the second actual device or companion sample.Functional testing including clear passage and pressure tests were performed which revealed a leak on 1 actual sample between the tubing and luer lock; no issues were identified on the companion sample.Functional testing was not performed on 1 actual device due to the condition of the sample received.Dimensional testing was performed which revealed 2 actual samples were below the minimum established specification.The reported condition was verified on the 2 actual samples.The cause of the condition was due to human production during manufacturing.The reported condition was not verified on the companion sample.The remaining actual samples were not received; therefore, a device analysis could not be completed on those samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RADIATION STERILIZED EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8861592
Report Number1416980-2019-04286
Device Sequence Number617514
Product Code FPA
UDI-Device Identifier00085412004839
UDI-Public(01)00085412004839
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2N3349
Device Lot NumberUR18H14079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS